Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extension of Loewner's capacity theorem


Author: Raimo Näkki
Journal: Trans. Amer. Math. Soc. 180 (1973), 229-236
MSC: Primary 30A44
MathSciNet review: 0328062
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Analogues of a well-known theorem of Loewner concerning conformal capacity of a space ring are given in the case of an arbitrary domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A44

Retrieve articles in all journals with MSC: 30A44


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0328062-9
Article copyright: © Copyright 1973 American Mathematical Society